MathSciNet Relay Station
MathSciNet bibliographic data
MR2819275 (2012f:37133) 37J45 (34C37)
Wan, Li-Li; Tang, Chun-Lei Existence of homoclinic orbits for second order Hamiltonian systems without (AR) condition. Nonlinear Anal. 74 (2011), no. 16, 5303–5313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement